# SDR I5PA2025062768806

- Difficulty date: June 27, 2025
- Submitted: June 30, 2025
- Operation: Air carrier
- Aircraft: N688SL
- Make and model: Boeing 757230
- Aircraft serial: 25140
- Aircraft time: 106,299 hours, 27,146 cycles
- System (JASC): 4940 · APU Start/Ignition System
- Part: Igniter
- Part number: 3057661
- Condition: Faulted
- Location: Apu
- Stage of operation: TX
- How discovered: C
- Nature of condition: S
- Precautionary procedure: K

## Discrepancy

FLT: MGE 300, ESI.   APU FAULT ON TAXI IN.   TROUBLESHOT PER FIM 49-11 FT 852.  R & R APU IGN PLUG. OPS CHK OK.
